# SDR CLC2006F00004

- Difficulty date: April 7, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N306FV
- Make and model: Doug DC-10-30F
- Aircraft serial: 47889
- Engine: Ge CF650*
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 9178M65G01
- Condition: Broken
- Location: Ib Aft Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, F, J, A

## Discrepancy

ON CLIMB OUT, NR 1 ENGINE FIRE DETECTOR ILLUMINATED.  RETURNED TO DEPARTURE, INSPECTION OF AC ENGINE FOUND BLOWN DUCT.  REMOVED AND REPLACED DUCT.  (K)
